n-Permutability is not join-prime for n ≥ 5

Gyenizse Gergő and Maróti Miklós and Zádori László: n-Permutability is not join-prime for n ≥ 5.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 30 (08). pp. 1717-1737. ISSN 0218-1967 (2020)

[thumbnail of publ31.pdf]
Preview
Text
publ31.pdf - Accepted Version

Download (378kB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
Date: 2020
Volume: 30
Number: 08
Page Range: pp. 1717-1737
ISSN: 0218-1967
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31805179
DOI azonosító: https://doi.org/10.1142/S0218196720500605
Date Deposited: 2021. Jan. 18. 10:33
Last Modified: 2021. Jan. 18. 10:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/20251

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year